# SDR CALA2013082290682

- Difficulty date: August 1, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGNECY EXIT LIGHT STRIP ADJACENT TO OW EXIT HATCH HAS ONLY ONE ORANGE OVERLAYING INDICATOR. THERE SHOULD BE TWO, ONE PER HATCH. INSTALLED NEW ORANGE OVERLAY INDICATOR ADJACENT TO OW EXIT HATCH IAW IPC 33-52-00. EMERGENCY EXIT LIGHT ELECTRICAL SYSTEM WAS NOT DISTURBED.
